MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archneur.1993.00540100089024

Медицинская библиотека · Archives of neurology · 1993

Ifosfamide-induced nonconvulsive status epilepticus.

Wengs W J, Talwar D, Bernard J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the first case of nonconvulsive status epilepticus as a complication of chemotherapy with the nitrogen mustard derivative ifosfamide. Our patient developed encephalopathy, upper extremity myoclonus, and a periodic, triphasic electroencephalogic pattern that resolved acutely with intravenous diazepam treatment. Since significant morbidity and mortality is associated with unrecognized status epilepticus, electroencephalogic monitoring and a trial of diazepam is indicated in encephalopathic patients with rhythmic electroencephalogic patterns while receiving treatment with ifosfamide.

Для цитирования: Wengs W J, Talwar D, Bernard J. Ifosfamide-induced nonconvulsive status epilepticus.. Archives of neurology. 1993. DOI: 10.1001/archneur.1993.00540100089024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.